MathSciNet Relay Station
MathSciNet bibliographic data
MR1315524 46H70 (17C50 46K70)
Cabrera García, Miguel; Moreno Galindo, Antonio; Rodríguez-Palacios, Ángel On the behaviour of Jordan-algebra norms on associative algebras. Studia Math. 113 (1995), no. 1, 81–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement